Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can't concentrate, could it be lexapro? Heather

Posted by Anyuser on September 26, 2002, at 11:05:28

In reply to Can't concentrate, could it be lexapro?, posted by Heather on September 26, 2002, at 10:15:36

What you're experiencing is normal. Within a few days you'll calm down. The drug should improve your ability to concentrate. See my posts to other Lexapro users, immediately above.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Anyuser thread:121107
URL: http://www.dr-bob.org/babble/20020922/msgs/121113.html